STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #6 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5531G609 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's right knee was revised due to patient complaint of patellar pain.The patient's native patella was resurfaced, and a 6x9 cs insert was exchanged for another.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
An event regarding revision involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised.The reason for revision was not reported.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.